# SDR ASAA2015103013573

- Difficulty date: October 30, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 29,269 hours, 8,924 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START TWICE MSG 49-11019.  ACFT GROUNDED.  PERFORMED APU OPS TEST REF AMM 49-11-00.  OPS TEST PASSED.  PERFORMED BITE TEST REF FIM 49-60, TASK 801.  APU OPERATES NORMAL.
